# SDR SWAA2020052679095

- Difficulty date: May 18, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP INBD CORNER LOWER SKIN IS DELAMINATED.  REMOVED; CLEANED; SEALED AND APPLIED DECORATIVE FINISH ON LEFT WING O/B AFT FLAP I/B CORNER LOWER SKIN IAW SRM 57-53-01-2R-4 REV 70; SRM 51-70-10-2R-0 REV 70 AND AMM 51-21-99-300-801 REV 71. A66391; A39923; A49587; A05683.
